Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Epimorphisms in the category of abelian $ l$-groups


Author: F. D. Pedersen
Journal: Proc. Amer. Math. Soc. 53 (1975), 311-317
MSC: Primary 18E10; Secondary 06A60
MathSciNet review: 0574094
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: By choosing the mappings for a category of $ l$-groups carefully, some significant categorical results are obtainable. The intent of this paper is to investigate the reasons why epimorphisms in the category of $ l$-homomorphisms between abelian $ l$-groups are not ``onto'' functions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 18E10, 06A60

Retrieve articles in all journals with MSC: 18E10, 06A60


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1975-0574094-2
PII: S 0002-9939(1975)0574094-2
Article copyright: © Copyright 1975 American Mathematical Society